Ibuprofen: How to use, Side Effects, Dosage

Ibuprofen: How to use, Side Effects, Dosage

What is Ibuprofen?

Ibuprofen is used to decrease fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury.

Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is being used in adults and children who are at least 6 months old.

Ibupron is Pain reliever/fever reducer.

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking your body's production of certain natural ingredients that cause inflammation. This effect reduces swelling, pain or fever.

Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, muscle cramps, muscle aches, or arthritis. It is also used to reduce fever and to reduce minor pain and pain due to colds or flu.

Please if you have any questions about Ibuprofen, you can ask us by commenting below this text, we'll answer you as soon as possible.

How to use Ibuprofen?

Spread the oral suspension (fluid) right before measuring a dose. Take the liquid medicine with a syringe dose, or with a special spoon for a dose or medicine cup. If you do not have a dose measuring device, ask your pharmacist for one.

Take ibuprofen with food or milk to reduce stomach upset.

The chewable pills of ibuprofen should be visualized before dipping it.

Take this medicine with your mouth, usually every 4 to 6 hours with a full glass of water (8 ounces / 240 ml), unless your doctor guides you otherwise. Do not lie down at least 10 minutes after taking this medicine.

If you feel unwell in your stomach while taking this drug, take it with food, milk or antiseptic.

Dosage of Ibuprofen

The usual adult dose for Dysmenorrhea:

200 to 400 mg orally every 4 to 6 hours if needed.

The usual adult dose for Osteoarthritis:

The initial dose is 400 to 800 mg orally every 6 to 8 hours.

Maintenance dose: Maximum daily dose of 3200 mg may be increased based on patient response and tolerance.

Usually adults for rheumatoid arthritis:

The initial dose is 400 to 800 mg orally every 6 to 8 hours.

Maintenance dose: Maximum daily dose of 3200 mg may be increased based on patient response and tolerance.

Adult daily intake for headache:

Study (34 people) - Prevention of Electro cooked Headaches (ECT)

600 mg orally 90 minutes before the initial ECT session

Usually adults for pain:

Oral: Mild to moderate pain:

200 to 400 mg orally every 4 to 6 hours if needed. Doses greater than 400 mg have not been proven to be more effective.

IV: (Patients should be hydrated before injection of ibuprofen):

Pain: 400 to 800 mg intravenously over 30 minutes every 6 hours if needed.

Adult consumption for fever

Oral:

200 to 400 mg orally every 4 to 6 hours if needed.

IV: (Patients should be hydrated before injection of ibuprofen):

Fever: Initially: 400 mg intravenously over 30 minutes

Maintenance: 400 mg every 4 to 6 hours or 100 to 200 mg every 4 hours if needed.

Daily use of children for fever

More than 6 months to 12 years:

5 mg / kg / dose for temperatures below 102.5 ° F (39.2 ° C) orally every 6 to 8 hours as needed.

10 mg / kg / dose for a higher temperature or 102.5 degrees Fahrenheit (39.2 degrees Celsius) orally every 6 to 8 hours if needed.

Maximum recommended dose is 40mg / kg.

OTC Child Labeling (analgesic, anti-fever): 6 months to 11 years: 7.5 mg / kg / dose every 6 to 8 hours; maximum daily dose: 30 mg / kg

Normal smoke for pain:

Infants and children: 4-10 mg / kg of food every 6 to 8 hours if needed.

Maximum recommended dose is 40mg / kg.

OTC Child Labeling (analgesic, anti-fever): 6 months to 11 years: 7.5 mg / kg / dose every 6 to 8 hours; maximum daily dose: 30 mg / kg

Common Rheumatic Arthritis Common Drugs:

6 months to 12 years:

Usually: 30 to 40 mg / kg / day in 3 to 4 doses; at the lower end of the dose, start and stabilize; patients with mild illness may be treated with 20 mg / kg / day; doses greater than 40 Mg / kg / day may increase the risk of serious side effects; doses greater than 50 mg / kg / day are not recommended.

Maximum dose: 2.4 grams per day

Daily use of cystic fibrosis for children:

Oral: Chronic (over 4 years) doses of daily doses adjusted to maintain a serum concentration of 50 to 100 μg / ml, with reduced progression of the disease in children with lung disease.

Children's Ordinary Ductus Arteriosus Dosage:

Ibuprofen lysine:

Pregnancy: 32 weeks or less, birth weight: 500 to 1500 grams:

Initial dose: 10 mg / kg and then two doses of 5 mg / kg after 24 and 48 hours.

Note: Use birth weight to calculate all doses. The second or third dose, if the urine output is less than 0.6 ml / kg per hour, may return to normal when laboratory studies indicate renal function. If, after the initial period of treatment, Ductus arthroscopy is not able to close or reopen, the second treatment period, alternative drug therapy or surgery may be required.

Symptoms of over dose

Excessive consumption of ibuprofen can damage your stomach and intestines. Use the least amount of medicine to relieve pain, swelling or fever. The maximum amount of ibuprofen for adults is 800 mg per dose or 3200 mg per day (4 maximum doses). Use the lowest amount you need to relieve your pain, swelling or fever.

Side effects of Ibuprofen

If you have symptoms of heart attack or stroke, get emergency medical help a.s.a.p: chest pain to the jaw and shoulder, aches or weakness on one side of the body, swelling of the leg, pain relief and shortness of breath.

Stop using ibuprofen and contact your doctor if you have:

Change in your sight;

Shortness of breath (even with mild exertion);

Swelling or rapid weight gain;

The first sign of any skin itching, no matter how mild it is

Symptoms of stomach bleeding - Bleeding or blunt stool, coughing up blood or vomiting, which appears to be like coffee grounds;

Nausea, nausea, stomach upset, itching, feeling tired, flu symptoms, loss of appetite, dark urine, gray stool, jaundice (yellow skin or eyes);

Kidney problems - urinating or weakening of the urine or weakness, swelling in the legs or ankles, feeling tired or short of breath;

Low red blood cell (anemia) - pale skin, feeling dizzy or short of breath, fast heartbeat, overcoming the problem; or

Severe skin reactions - fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain and red or purplish skin rash that spreads especially in the face or body and cause flaking and peeling.

Common side effects of ibuprofen may include:

Stomach upset, mild nausea, nausea, vomiting;

Bloating, gas, diarrhea, constipation;

Dizziness, headache, worry;

Mild itching or itching. Or

Ringing in your ears

This list is not the full list of side effects and others may occur.

Ibuprofen

Please if you have any questions about Ibuprofen, you can ask us by commenting below this text, we'll answer you as soon as possible.

Drugs that may interact with Ibuprofen

Ask your doctor if you have antidepressants such as citalopram, sklithopamine, fluoxetine (Prozac), paroxetine, fluvoxamine, sertraline (Zoloft), trazodone or villasodone.

Eating any of these drugs with an NSAID can easily make you bleed.

If you use ibuprofen, consult your doctor or pharmacist if you are taking the following medications:

Lithium;

A blood leak (Warfarin, Coumadin, Yanoton);

Methotrexate;

Heart or blood pressure medicines, including diuretics or water tablets; or

Steroid medications (such as prednisone).

This is not a complete list. Other drugs may interact with ibuprofen, including prescription and over-the-counter medications, vitamins, and herbal products. Not all possible interactions are listed in this medication guide.

Some of the products that may interact with this drug are: Allicerin, ACE inhibitors (such as captopril, lysonopril), angiotensin II receptor blockers (such as Losartan, Valsartan), Seidovirus, Corticosteroids (such as prednisone), Lithium , Blue tablets of diuretics such as furosemide).

This medication may increase the risk of bleeding while taking other medications that may cause bleeding. Examples of antiplatelet drugs, such as clopidogrel, are "blood donors" such as dabigatran / enoxaparin / warfarin, and so on.

If you must take ibuprofen, talk to your doctor if you are taking ibuprofen, which may release aspirin immediately (without infection / EC). Take ibuprofen at least 8 hours before or at least 30 minutes after taking aspirin. Do not increase the daily dose of aspirin or change your aspirin / other medications without your doctor's approval.

Because many drugs containing analgesics / fever-reducing medicines (including aspirin, NSAIDs, such as celecoxib, ketorolac or naproxen) carefully check all prescription and prescription drug labels. These drugs are similar to ibuprofen and may increase the risk of side effects. However, if your doctor instructed you to inject aspirin for heart attack or stroke prevention (usually at doses ranging from 81 to 325 mg per day), you should continue aspirin unless your doctor instructs you to give Daily ingestion of ibuprofen may reduce the ability of aspirin to prevent heart attack / stroke. Speak to your doctor about using different medications (such as acetaminophen) to treat pain / fever.

For whom Ibuprofen might not be safe

Ibuprofen may also cause bleeding in the stomach or intestine that can be fatal. If you take ibuprofen, especially in the elderly, these conditions can occur without warning.

You should not use ibuprofen if you are allergic to it or if you have an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

Ask your doctor or pharmacist if you have the right medicine for this drug:

Heart disease, high blood pressure, high cholesterol, diabetes, or if you smoke;

History of heart attack, stroke, or blood clots;

History of gastric ulcer or bleeding

Asthma;

Maintenance of liquids

Liver or kidney disease;

A connective tissue disorder such as Marfan syndrome, Soggren syndrome or Lupus.

Do not recommend ibuprofen to a child under the age of 2 years without a doctor's advice.

When ibuprofen is used by children, the dose is based on the weight of the baby. Read the package leaflet to find the right dose for your child's weight.

If you have questions, consult a pharmacist or doctor to help you choose a product without a prescription.

Use Ibuprofen while pregnancy

The use of ibuprofen during the last 3 months of pregnancy may damage the unborn baby. If you are pregnant, do not use this medication without your doctor's advice.

There are no adequate studies of ibuprofen in pregnant women. Therefore, ibuprofen is not recommended during pregnancy. In pregnancy at the end of pregnancy, ibuprofen should be avoided due to the early risk of arterial occlusion in the heart of the fetus.

Warnings of Ibuprofen

Allergy Warning: Ibuprofen may cause severe allergic reactions, especially in people who have allergies to aspirin. Signs may include:

Hives

Inflation of the face

Shock

Asthma (choking)

Skin redness

Beech

If an allergic reaction occurs, do not use it and get medical help.

Alert for gastric bleeding: This product contains an NSAID that may cause severe stomach bleeding. The probability is that if you:

Stomach ulcers or bleeding problems

Drink blood (anticoagulants) or steroid medications

Age 60 or older

Other drugs containing or not prescribing anti-NSAIDs [aspirin, ibuprofen, naproxen or others]

Use 3 or more alcoholic beverages every day

It takes more than the director

Do not use;

If you have ever had any allergic reaction to any lower back pain / fever

Just before or after heart surgery

Consult your doctor before using it

A stomach bleeding warning will be applied to you

You have a history of stomach problems such as heartburn

You have high blood pressure, heart disease, cirrhosis, or kidney disease

You are taking diuretic

You are at serious risk of side effects or pain relievers or fever reducers

You have asthma

Ask your doctor or pharmacist before using it

Follow the doctor's care for any serious conditions

Taking aspirin for a heart attack or stroke because ibuprofen may reduce this aspirin benefit.

Taking any other medication

When you use this product

If you have a stomach upset, eat with milk or milk

The risk of a heart attack or stroke may increase if you use more than directors or longer than directing.

Stop using and if the doctor

You experience any of the following symptoms of gastric bleeding:

Feel weak

The stool is black or blood

Vomiting blood

Stomachache that does not get better

The pain gets worse or takes more than 10 days

The fever gets worse or takes more than 3 days

There is redness or swelling in the painful area

Any new symptoms will appear

If you are pregnant or breastfeeding,

Ask a health professional before using it. It is especially important that Ibuprofen should not be used during the last 3 months of pregnancy, unless strictly prescribed by the physician, as it may cause problems in the child or complications during delivery.

Keep out of reach of children.

Ibuprofen

Please if you have any questions about Ibuprofen, you can ask us by commenting below this text, we'll answer you as soon as possible.

Add comment

Your message is required.